MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID

BOSTON SCIENTIFIC CORPORATION SPYSCOPE? DS II; CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Model Number M00546610
Medical Device Problem Code Optical Problem (3001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.It was reported to boston scientific corporation that a spyscope ds ii device was intended for use during a cholangioscopy procedure on (b)(6) 2026 for the treatment of a stone in the hepatic duct.Upon connecting the spyscope and proceeding with the procedure, the image was lost.Attempts were made to reconnect and adjust the device; however, the issue persisted.The device was removed, resulting in loss of positioning, and a new spyscope was opened.The same issue occurred with the second scope.As the patient was under general anesthesia, the procedure could not be completed and had to be rescheduled.No patient complications were reported as a result of this event.
 
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.H2 device evaluation the product was not returned for evaluation to determine whether a device defect was present.As a result, no analysis could be performed, and the reported issue of image loss during the procedure could not be confirmed.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during production that could explain the event.The review ensures each device meets specification prior to release for use, and there is no indication that the device manufacturing process contributed to the reported complaint.A risk review confirmed that the event of procedure cancellation or rescheduling post sedation is documented within the product risk files and has been considered in the overall risk-benefit assessment, which remains acceptable.Additionally, a labeling review verified that the instructions for use provide adequate guidance, and there is no evidence of improper use or deficiencies in labeling that could have contributed to the event.Based on the available information, there is insufficient evidence to determine the exact cause of the reported image loss during the cholangioscopy procedures involving two devices.Therefore, the most probable cause cannot be established.As a direct consequence of the inability to complete the procedure under general anesthesia, the event of procedure 'cancelled/rescheduled - post sedation/sedation unknown' will be classified as 'adverse event related to procedure'.
 
Event or Problem Description

Brand Name
SPYSCOPE? DS II
Common Device Name
CHOLEDOCHOSCOPE AND ACCESSORIES, FLEXIBLE/RIGID
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key24845812
Report Number3005099803-2026-01322
Device Sequence Number5624394
Product Code FBN
UDI-Device Identifier08714729965404
UDI-Public(01)08714729965404(17)260912(10)40234137
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K183636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/12/2026
Device Model NumberM00546610
Device Catalogue NumberM00546610
Device Lot Number0040234137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer03/24/2026
Initial Report FDA Received Date04/10/2026
Supplement Report FDA Received Date04/15/2026
Date Device Manufactured09/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown